ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.2.7386

Trace class and Lidskii trace formula on Kaplansky-Hilbert modules

Gonullu U.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 2.
In this paper, we introduce and study the concepts of the trace class operators and global eigenvalue of continuous \(\Lambda\)-linear operators in Kaplansky-Hilbert modules. In particular, we give a variant of Lidskii trace formula for cyclically compact operators in Kaplansky-Hilbert modules.
Keywords: Kaplansky-Hilbert module, cyclically compact operator, global eigenvalue, trace class, Lidskii trace formula.
Language: English Download the full text  
For citation: Gonullu U. Trace class and Lidskii trace formula on Kaplansky-Hilbert modules. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 2, pp.29-37. DOI 10.23671/VNC.2016.2.7386
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |